# SDR 99ZZZM217

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75AA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1201
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 801813
- Condition: Serviceable
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR OR DOOR LIGHT ON FLIGHT ENGINEERS ANNUNCIATOR PANEL STAYED ON AFTER GEAR RETRACTED.  A/C RETURNED TO GSO.  NO FUEL WAS DUMPED AND THE LANDING WAS NORMAL.  CHECK AND ADJUSTED RIGHT GEAR DOOR PROXIMITY SWITCH IAW 32-61-07.  OPS CHECKED GOOD IAW 32-12-01.  A/C RETURNED TO SERVICE.  (M)
